Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Dual local completeness

Authors: Stephen A. Saxon and L. M. Sánchez Ruiz
Journal: Proc. Amer. Math. Soc. 125 (1997), 1063-1070
MSC (1991): Primary 46A08
MathSciNet review: 1389535
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: The 1971 articles in which Saxon-Levin and Valdivia independently proved their Theorem feature two conditions equivalent to dual local completeness. One became Ruess' property (LC). The other is among new characterizations previously known only as necessary conditions.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 46A08

Retrieve articles in all journals with MSC (1991): 46A08

Additional Information

Stephen A. Saxon
Affiliation: Department of Mathematics, University of Florida, PO Box 118000, Gainesville, Florida 32611-8000

L. M. Sánchez Ruiz
Affiliation: EUITI-Departamento de Matemática Aplicada, Universidad Politécnica de Valencia, E-46071 Valencia, Spain

Keywords: Dual locally complete, barrelled, properties (L) and (LC)
Received by editor(s): September 15, 1995
Additional Notes: This paper was started while the second author stayed at the University of Florida supported by DGICYT PR95-182, later by PR94-204 and IVEI 003/033
Communicated by: Dale Alspach
Article copyright: © Copyright 1997 American Mathematical Society

American Mathematical Society